Intermediate Syndrome Due to Organophosphate Poisoning: A Case Report.
Аннотация
Organophosphates, also known as phosphate esters, are a category of pesticide compounds that function by indirectly inhibiting the activity of an enzyme called acetylcholinesterase (AChE). AChE is responsible for breaking down acetylcholine (ACh) at the neuromuscular junction into acetic acid and choline. These compounds cause various clinical presentations upon acute toxicity, among which intermediate syndrome (IMS) exhibits an unpredictable course. This report describes the case of a farmer who ingested monocrotophos and ethanol in a suicide attempt, leading to a prolonged stay in the hospital and invasive ventilation, along with complications including ventilator-associated pneumonia. The patient received a total of 9000 mg of atropine over his 14-day hospitalization period.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.